English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24903425      Online Users : 77
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/14073

Title: A Note on Asymptotic Normality of Kernel Estimation for Linear Random Fields on Z2
Authors: Cheng, Tsung-Lin;Ho, Hwai-Chung;Lu, Xue-Wen
Contributors: 數學系
Keywords: Central limit theorem;Kernel estimation;Linear random field
Date: 2008
Issue Date: 2012-09-10T06:02:22Z
Publisher: SpringerLink
Abstract: This note considers the kernel estimation of a linear random field on Z2.
Instead of imposing certain mixing conditions on the random fields, it is assumed that
the weights of the innovations satisfy a summability property. By building a martingale
decomposition based on a suitable filtration, asymptotic normality is proven for
the kernel estimator of the marginal density of the random field.
Relation: Journal of Theoretical Probability, 21(2): 267-286
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback